Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


You are a Savior - Part II
Jun 20, 2007

Dear Dr. Bob,

Thank you very much for anserwing my queries on Feb 17, 2007. I know I am late to do that. Anyways I have donate some money.

Now your advise had eased me a lot but again there are some fearful thoughts popping in my mind.

I had mentioned in my last message that I have been experiencing acute itching all over my body after 10 days of my protected sex with a pros. I had taken a dose of anti allergy (allegra) and it was over. Now again it started around 30th April and since then I have been taking allegra once in a week This had kept the itching away. I read somewhere on the net that itching is one of the symptoms of hiv. So I stopped taking allegra 10 days ago to see what happens. Now I am having Hair Follicles which start of after itching in a particluar area. The out-break is not much but still there are aound 5-6 hair folliciles on my body one on my butt, 2 on my neck, one on face, 2 on my shulders and some of these are painful.I am also facing hair loss and dry skin along with general body itching. I want to inform you that I am too hairy and have been living in a very Humid and warm climate since last three years. Another very important thing is that I had faced a similar problem of itching (but not hair folliciles)about 2years ago after having sex with a thai pros. That time I did proper medication (allegra) for 2 months. My 3, 6 & 12 months tests also came negative during that time.

Both the times I had itching after 10 days of the exposure.

Apart from the above symptoms I have not exerienced any other symptom except fever (less than 99 deg F) and fatigue for 3 days after 4 weeks of my recent protected sexual encounter on 31st Dec 2006.

Finally Questions;

1) Are these symptoms suggestive HIV infection? do I need testing ?

2) Can stress cause folliciles as after both my sexual encounters in 2004 & 2007 I went thru severe stress ?

3) I read that humid and warm climate causes itching and hair folliciles. Can this be a reason as both the times I was in the same kind of climate (humid).

4) Or is it my hairy skin that is the culprit ?

Please help me as I am really stressed out and want to get rid of this dilemma.

Another donation on the way.

Thanks

Jay

Response from Dr. Frascino

Hello Jay,

Welcome back to the forum. Although I must say I'm sorry to see your irrational HIV worries are persisting, causing you completely unwarranted anxiety and stress.

I'll briefly respond to your specific questions and then make a few suggestions:

1. No. No.

2. Yes, it's possible.

3. Yes, it's possible.

4. No.

Now the suggestions:

1. If you are having skin and hair problems, including hair loss, dry skin, general body itching, folliculitis, etc., you should see a dermatologist. These are all very common and easily treated conditions that have nothing to do with HIV/AIDS.

2. You have had repeated episodes of "worrisome syndrome," as you put it in your initial post to me from February 17, 2007. (See below.) HIV is not your problem. No way. No how. But you do have a problem with irrational and totally unwarranted worry and fear of HIV. This is a medical condition in and of itself that you should have treated. A psychologist or psychiatrist would be best equipped to help you confront and conquer these recurrent and unwarranted worries. Failure to address this problem will result in the problem continuing to recur in the future and possibly even get worse. In addition, your problem is totally screwing up your sex life! Sex is supposed to be (and can be) fun, not anxiety provoking! I urge you to stop chasing a disease you do not have and instead get the help you obviously need.

Thanks for your donation (www.concertedeffort.org).

Good luck.

Dr. Bob

You are a SAVIOR.....need help!!! Feb 17, 2007

Dear Dr. Bob,

You are doing a gr8 job.. Your views & sense of humor makes one understand your clear and honest intentions of helping people. Indeed you are an angel !

This is my story:

I am 27 yrs old Indian male working in Dubai. Six weeks ago on the New Year's eve I had protected Sex with a Russian prostitute. There was no oral sex involved but I did finger her for no more than two secs... the same goes with a smooch (not deep) and some nibbling( nipple sucking) for no more than 2 secs. To the best of my knowledge there were no open cuts or sores on my finger ... can't say bout micro cuts...and also no oral infections.. I took the condom from the pros and I believe it was latex as I could smell the odour from my penis while bathing next morning...I believe it did not break as nothing spilled over once i drew back and it was the girl who took it off.

Two weeks after, I went for a massage but only got a hand job done (without condom) with no contact whatsoever to any of the bodily fluids... I didn't notice if the lady had any open cuts or sores on her hands...

Now my condition:

1) Two days ago I observed a red rash (around 4mm-sq area) on the tip of my penis (near urethra opening). Its not a patch but a combination of rather blotchy. There is general reddishness also in the same area. There is a similar patch on my nostril (mostly itchy)which is there for last one week or so.

2) In the last six weeks I had experienced itching all over my body which got cured once I took a single dose of anti-allergy (Allegra).

3) I think I have swollen lymph nodes under my armpit and in the groin as sometimes i feel heaviness and pain in these areas but nothing is protruded out. Also I have been feeling my underarms, groin and under neck to check if there is any swelling. I usually do that 10-12 times in a day.

4) Apart from above , so far I have not experienced any fever, diarrhea, loss of appetite, fatigue, etc.

Finally the questions ( I will try to be specific) :

Q1) Was the Sexual - Activity a low-risk or a no risk activity. If low risk what according to you will be an indicative risk factor say 1/1000 or 1/10000. The reason I am asking is if at all a test is warranted, I will immediately pack my bags and leave for my home country as I don't want to take a risk with testing here. People get deported if they test positive here!

Q2) Are any of the above symptoms suggestive of ARS? what is the maximum time for ARS symptoms to show up?

Q3) I have increased the intake of Tea and coffee from twice to 6-7 times a day(may be b'cos of depression). Can this be a Cause of reddishness on the penis? and also I had a bit of burning in stomach while passing stool .

Q4) I have been a victim of worrisome syndrome with similar symptoms before except for the rash. It was again a protected sex with a thai pros in s'pore but my 3,6 & 12 months test came back negative.?

Q5) Is it 100 % safe to go for a protected Oral (blow job)-insertive?

Thats it....

Even though you are not able to answer my queries, I still appreciate your work and it is of gr8 help to people especially to those like me who have little or no support around.

Donation on the way...

Thanks Jay

Response from Dr. Frascino

Hello Jay,

1. Essentially nonexistent risk. Testing is not warranted.

2. Nope! There really is no absolute "maximum time" for ARS symptoms to become manifest. In general, they appear two-four weeks after infection.

3. No.

4. This, once again, proves my point. Protected sex is indeed protected if the latex condom is used properly and doesn't break.

5. Once again, protected is protected, pure and simple. HIV cannot permeate intact latex. No way. No how.

Stay safe and you'll stay well.

Dr. Bob



Previous
Répondez moi
Next
Help Me (PLASTIC BAG) (SEX WITH PLASTIC BAG)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement